MathSciNet Relay Station
MathSciNet bibliographic data
MR123130 (23 #A461a) 41.30
Smoljak, S. A. $\varepsilon $-entropy of the classes $E\sb{s\sp{\alpha ,k}}(B)$ and $W\sb{s\sp{\alpha }}\,(B)$ in the metric of $L\sb{2}$. Dokl. Akad. Nauk SSSR 131 30--33 (Russian); translated as Soviet Math. Dokl. 1 1960 192–196.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement